MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROSTHESIS
Model Number HUMERIS STEM TA6V SIZE 10 CEMENTLESS Ti/HA
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to infection that occured approximately 2 months after the primary surgery.The primary surgery used the humeris reversed system.The surgeon explanted the ø36 centered glenosphere, the ø24 baseplate, the ø36/+3 135/145 humeral cup, the size 10 cementless stem and associated screws.Then he implanted a new glenosphere, a new baseplate, a new humeral cup and a new stem (same new products/same size).He also implanted a 10mm post extension and associated screws.

Brand Name
HUMERIS
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12159272
Report Number3009532798-2021-00100
Device Sequence Number4170173
Product Code PHX
UDI-Device Identifier03701037301555
UDI-Public03701037301555
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberHUMERIS STEM TA6V SIZE 10 CEMENTLESS Ti/HA
Device Catalogue Number316-0010
Device Lot NumberN2280
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;